MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; PACEMAKER
Model Number L100
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.Analysis of the device confirmed it was operating in safety mode and that critical therapy remained available.Engineers determined that this device was demonstrating behavior consistent with a high impedance within the battery.The high battery impedance put this device at risk of experiencing transient voltage decreases (and associated resets) during telemetry or other normal, higher-power operations.When battery voltage drops below a minimum threshold, a system reset is performed.If three system resets occur within a 48-hour period, the device is designed to enter safety mode operation to maintain back-up pacing with pre-defined settings.Boston scientific has issued a field safety notice to notify physicians of the potential for accolade pacemaker and cardiac resynchronization therapy pacemaker (crt-p) devices to exhibit this behavior.
 
Event or Problem Description
It was reported that this pacemaker was received by post market quality assurance for analysis without allegation from the field.No adverse patient effects were reported.

Brand Name
ESSENTIO? SR
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22057601
Report Number2124215-2025-32544
Device Sequence Number8394220
Product Code LWP
UDI-Device Identifier00802526558900
UDI-Public(01)00802526558900(17)161119
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/19/2016
Device Model NumberL100
Device Catalogue NumberL100
Device Lot Number464847
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale